Controllability of continuous bimodal linear systems
Rights accessOpen Access
We consider bimodal linear systems consisting of two linear dynamics acting on each side of a given hyperplane, assuming continuity along the separating hyperplane. We prove that the study of controllability can be reduced to the unobservable case, and for these ones we obtain a simple explicit characterization of controllability for dimensions 2 and 3, as well as some partial criteria for higher dimensions.
CitationFerrer, J.; Pacha, J.; Peña, M. Controllability of continuous bimodal linear systems. "Mathematical problems in engineering", 01 Maig 2013, vol. 2013, p. 1-14.